Has anyone else had weight gain from using errins?

Question is Closed Report Mark as Favorite

Answers (1)

24 Nov 2009

"Changes in weight" is a reported side-effect of Errin.

See: http://www.drugs.com/mtm/errin.html
and http://www.drugs.com/sfx/errin-side-effects.html for a list of side-effects for Errin.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is there a medicine for OCD that won't cause weight gain?

Taking 100 mg of clomipramine for ocd but weight gain is causing my symptoms of bulima to return?need to know if there is an just as effective ...

1 answer 20 Jul 2010

I have heard mixed reviews for this one, so maybe I can get some answers from personal experiences?

... Effexor: weight gain or weight loss? Weight neutral? How many lbs gained or lossed and in what amount of time? Any tips to prevent weight gain? ...

1 answer 13 Apr 2011

I am really struggling with bulimia, it's very severe. I feel extremely hopeless, I was prescribed?

prozac, but am terrified of the weight gain, i see some people do gain significant amounts of weight whilst on prozac.. Will I gain weight? because ...

4 answers 1 Nov 2011

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

Gabapentin - for menopause does it make you gain weight long term like HRT did for me?

About to start taking gabapentin but concerned about weight gain as found HRT was good but did gain weight . Am a little overweight anyway so ...

1 answer 13 Nov 2013